Back to Ask the Diabetes Team Ask the Diabetes Team

I have a 7 year old who had had type 1 diabetes for almost six years. Tonight at bedtime, 9:00 P. M., her blood glucose was 573. I realized I forgot to give her the dinner time shot. What should I do in case this happens again? Hopefully it won't.


We all make mistakes, and this is a very common mistake to make. Remember that you should try not to panic. The important thing to do is to give some insulin. This depends on how much she is normally on and what type of insulin. You will need to give some short-acting insulin to get the blood sugar down.

It is worth discussing this with your diabetes team, regarding the dose to give.


Original posting 23 Jul 2000
Posted to Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.